# SDR M17F202307030007

- Difficulty date: June 11, 2023
- Submitted: July 3, 2023
- Operation: General aviation
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 38,551 hours, 5,278 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Unit
- Part number: 7010140H01
- Part serial: 13145650
- Condition: Failed
- Location: Zone 100
- Part time: 6,563 hours, 844 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: G, A

## Discrepancy

TRIM AIR RIGHT INOP BEFORE TAKEOFF.  216 103 42.
TRIM AIR LEFT IN FLIGHT FL380 RESET OK.  216 103 41.
PACK L FL380.  215 101 41  /  CAB ALT ALERT WARNING FL380.  213 101 00.
